The coincidence Nielsen number for maps into real projective spaces
Fundamenta Mathematicae, Tome 140 (1991) no. 2, pp. 121-136
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We give an algorithm to compute the coincidence Nielsen number N(f,g), introduced in [DJ], for pairs of maps into real projective spaces.
@article{10_4064_fm_140_2_121_136,
author = {Jerzy Jezierski},
title = {The coincidence {Nielsen} number for maps into real projective spaces},
journal = {Fundamenta Mathematicae},
pages = {121--136},
year = {1991},
volume = {140},
number = {2},
doi = {10.4064/fm-140-2-121-136},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-140-2-121-136/}
}
TY - JOUR AU - Jerzy Jezierski TI - The coincidence Nielsen number for maps into real projective spaces JO - Fundamenta Mathematicae PY - 1991 SP - 121 EP - 136 VL - 140 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-140-2-121-136/ DO - 10.4064/fm-140-2-121-136 LA - en ID - 10_4064_fm_140_2_121_136 ER -
Jerzy Jezierski. The coincidence Nielsen number for maps into real projective spaces. Fundamenta Mathematicae, Tome 140 (1991) no. 2, pp. 121-136. doi: 10.4064/fm-140-2-121-136
Cité par Sources :